Donating 100% of our profits to foundations actively Clearing the Ocean of plastic

The Teachers - Les Professeurs

Our Teachers are getting excited for this event.

Take a moment to read up on them!

8am: Stacey Olson

  • Stacey's was born and raise in Montreal but is now a yoga teacher in the UK. We are lucky to have her amongst. She will be available for all our European followers, to being them yoga at a time that makes sense for them, but is also available to help wake us up. She is teaching a 45 minute Vinyasa Flow in English.

8:45am: Stephanie Graddon

  • Stephanie is a HIIT instructor for XPN, a gym in South Shore of Montreal. Stephanie is very active and is currently training for a half Ironman. She is bilingual but will be teaching her 45 minute HIIT class for us in French.

9:30am Shannon Lisa Ropeleski:

  • Shannon has a whole history of education behind her. She is a registered nurse, massage therapist, yoga teacher, just to name a few. She has done so much in her short time and has landed in a project of opening her store to sell healing crystals, bring people together to meditate and heal together. Shannon will be leading us through a 30 minute meditation session for us and it will be delivered in both English and French

10am Cassendre Chassé

  • Cassendre  a accumulé depuis plus de 10 ans des certifications tels que professeure de Yoga, travaillé comme coach dans une grande entreprise internationale, un diplôme comme Health coach par L’institute of integrative Nutrition de New York et aujourd’hui elle étudie la Neuroscience en allant chercher sa certification de coach en Programmation Neuro Linguistique. C’est avec honneur qu’elle vous offre durant une heure, une induction hypnotique, peut-être vivez-vous du stress ou de l’anxiété durant ce grand air de changement ou voulez-vous simplement vivre une expérience douce à l’intérieure de vous. Permettez-vous de découvrir ce que votre inconscient a à vous offrir. Son cours va être livré en français.

10am Dani MacLean owner of DAMA YOGA

  • Dani spent most of her career in a high paced and performance influenced job and one day she decided, enough was enough. Dani became a yoga teacher and as a someone who has high ambition, wanted her own studio. She opened DAMA YOGA 3 years ago and has recently opened her second location.  Dani will be teaching a 1 hour Vinyasa Flow for Intermediate students.

10:30am Jonathan Hamel propriétaire de HAMFIT

  • Depuis mars 2013, Jonathan est le fondateur du Centre de Kinésiologie HAMFIT. Sa lui fait plaisir de partager sa passion à aider les gens à atteindre une santé optimale. Non seulement son équipe est extraordinaire, mais il est également très reconnaissant envers la qualité de gens qui amènent quotidiennement une énergie positive dans son centre. Cette énergie contribue grandement à la merveilleuse ambiance qui règne. Jonathan  was nous guidé dans un training de 30 minutes, adapter pour tout en français.

11:00am Ariane Renaud owner of Sunrise Yoga Chaud

  • Ariane is a devoted yoga instructor who just finished her second degree in Kinesiology. During her studies she worked at many yoga studios developing her craft and volunteered to support many projects whenever it fit her schedule. This fall Ariane purchased Sunrise Yoga and has seen great success. Ariane will be teaching a 45 minute multi-level flow class and will be teaching it in both English and French.

12pm Josiane Dubé propriétaire de La pause yoga chaud

  • Josiane est la propriétaire de La pause yoga chaud et une incroyable professeure de yoga. Elle est une source d'inspiration pour toutes les personnes qu'elle rencontre et peut vous faire sourires, peu importe la gravité de votre journée. Josiane donnera un cours d'une heure d'abdos et stretch en français.

1pm Marc Carangi

  •  Optimizing your home training - English 1h

2pm Michelle

  • Michelle is completing her degree at Concordia and while working at bcycle as a Barre instructor and is widely adored. Michelle will be teaching us a 45 minute barre class focused on abs and booty in English.

2pm Jess Morales

  • Jess is registered nurse who has decided to become a full time mom. Jess, a few years ago decided to start making some change to eliminate waste from her home and everyday life. She converted her Instagram and Facebook accounts into teaching people how they can start making the chance. Jess will be going through and introduction to Zero Waste in English

2:45pm Perinne Marais

  • Perinne is a long time yoga teacher and prides herself on bringing her students to another level beyond the physical of yoga. She is constantly looking to deepen her knowledge and takes new trainings all the time. Her class will be one you might never forget. She will be teaching a 45 minute slow Vinyasa flow in both English and French

3pm Erika Vaugeois

  • Erika est passionnée pas le zéro déchets. Son travail de tout les jours n'est pas dans ce domaine mais cela ne l'a pas empêchée d'apporter sa passion au travail. Offrir des conférences zéro déchet à toute occasion. Nous n'avons pas pu résister à ce qu'elle fasse partie de notre équipe Clear the Ocean. Erika enseignera une introduction au zéro déchet en français.

3:45pm Andrea Cr

  • Andrea is a certified Yoga Teacher, Thai Massage practitioner and Founder of Andolana Tribe; she's always been involved in physical activities since the age of 12. Her passion for body movement & healing pushed her to find her own style of expression and keeps growing her knowledge by pursuing her studies in body movement. She's been traveled around Canada and internationally to teach and to give workshops. Andrea's motivation through her teachings is to help people reconnect to themselves in a deeper way. All with her joyful, funny and relaxed approach. Andrea will be teaching a 45 minute Deep Stretch to Increase Mobility.

4:30pm Aileen Borruel

  • Aileen Borruel is the founder of Joyful Connections which offers Wellness Workshops that promotes positivity and the importance of human connection for our well-being. Their mission is to spread more love, joy and laughter into this world. Aileen is a big believer in practicing gratitude daily, living her purpose and being her true genuine authentic self. Aileen will be leading us through a 1 hour session of Laughter Yoga in English. Not to be missed

5:30pm Cath Cayer

  • Catherine is a Massage Therapist, Yoga Instructor and Kinesiolgist. She has the full package to support gaining strength in our athletic pursuits as well as assist us when we get injured. Catherine is extremely athletic and loves the natures and outdoor sports. You can catch her hiking, skiing or on any adventure when she isn't supporting her clients. Catherine will be teaching a 45 minutes slow vinyasa flow in English and in French.

6pm Lana Armstrong

  • Lana has been an inspiration to so many through her teachings. Being a yoga teacher for once Moksha and now Modo yoga, there are few people in that community that don't know her and love her. Her voice is smooth and calm despite having a busy life with kids at home. Lana will be teaching a 75 minute Flow and Yin class. I know already it will be the best way to end the day!